# SDR AALA20150821006

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 16,272 hours, 6,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CARD 2908, BATTERY PACKS M1671 & M1673 FAILED CAPACITY CHECK.  R & R BATTERY PACK M1671. SEE ALSO AALA20150821002.
